Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Random sharp pains in lower left side of uterus, low back pain. On mirena from a month. Reasons ?

hey im 16 and ive had the mirena put in six weeks after I had my son a year ago. Ive had no problems with it at all buy just recently for the past week or so I ve been having random sharp pains in the lower left side o my uterus and it like the pains in my lower back pretty much to my butt. could this mean that the mirena came out of place?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi teegandm11 welcome to HCM,

These are not the signs of displacement of mirena IUCD but the pain you have described may occur as e side effect of mirena, it may also be due to pelvic infection and inflammation which needs to be evaluated seriously as it may lead to infertility and other complications..
Random, sharp lower back pains may also occur due to Lumbar spine problems, ureteric stones and some other conditions. So its better get yourself examined once...
With regards,
Dr. Parthipan
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor